Azathioprine-induced multisystem organ failure and cardiogenic shock.
Аннотация
Azathioprine is administered to treat increasing numbers of disorders over a wide range of organ systems. The potential for the drug to cause widespread organ dysfunction is not fully appreciated. In fact, azathioprine can cause multisystem organ dysfunction involving the kidneys, liver, and cardiovascular system. The discovery of global cardiac dysfunction as one component of this complication may indicate a mechanism of hypotension. Clinicians must be aware of the potential for azathioprine to cause such toxicities to facilitate appropriate patient management.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.